# SDR CALA2023020100305

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 88,626 hours, 34,834 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: NA
- Condition: Failed
- Location: Lh Over Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMERGENCY LIGHTS BATTERY FAILED CAPACITY TEST. R+R RH OVERWING EMERGENCY LIGHT BATTERY REF 33-51-38. OPS TEST GOOD.
